# SDR UPS97821894

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4753360502
- Condition: Cracked
- Location: Bs 834.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  HORIZONTAL FITTING CRACKED AT FWD SIDE OF FRAME 834.5 AT STR. 22R.  REMOVED DAMAGED FITTING IAW SRM 51-1-20.  FABRICATED FITTING AND INSTALLED AT FRAME IAW SRM 51-1-29D.
